If you take too much Doral, overdose effects may include drowsiness, confusion, and coma. Life-threatening symptoms are more likely to occur if the sleep medication is taken with alcohol or other drugs. Various treatment options are available for a Doral overdose, including taking certain medicines, "pumping your stomach," or receiving supportive care (treating the symptoms that occur because of the overdose).
Doral® (quazepam) is a prescription medication that is approved to treat insomnia. It is part of a group of medications known as benzodiazepines. As with all medicines, it is possible to take too much Doral. The specific effects of a Doral overdose will vary, depending on how much Doral was taken and whether it was taken with other medicines, alcohol, or street drugs.
Some commonly reported symptoms of a Doral overdose include:
Life-threatening overdose symptoms are more likely to occur if Doral is combined with alcohol or other medications, especially those that affect the brain.
The treatment for a Doral overdose will also vary. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Flumazenil (Romazicon®), an antidote for benzodiazepine overdose, may also be helpful. Treatment also involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a Doral overdose may include:
- Fluids through an intravenous line (IV)
- Careful monitoring of the heart rate, blood pressure, and breathing
- Other treatments based on complications that occur.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Doral.